# SDR DXTA2009031703554

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 2,537 hours, 1,796 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Compensator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE, N1 INDICATION OF 100.3 YELLOW AND VERY QUICKLY WENT TO 100.3 RED. TAKEOFF ABORTED.  PERFORMED BOTH ENG DOWNLOADS, REMOVED AND REPLACED NR 2 TOP AND BIM COWLING TO GAIN ACCESS TO N1 COMPENSATOR, WAS REPROGAMED NR 2 ENG N1 COMPENATOR FROM -7 TO -8 TEST RAN NR 2 ENG, PERFORMED DOWNLOAD, NO FAULTS FOUND ALL WORK PERFORMED IAW LMM 76-10-03.
